MathSciNet Relay Station
MathSciNet bibliographic data
MR294894 (45 #3962) 35L05
Morawetz, C. S.; Strauss, W. A. Asymptotics of a nonlinear relativistic wave equation. Bull. Amer. Math. Soc. 77 (1971), 797–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement